# SDR SWAA012845

- Difficulty date: October 16, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 47,599 hours, 40,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 6546486
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND T/E INBOARD MIDFLAP WEDGE PANEL DELAMINATED AT OUTBOARD UPPER SURFACE.  REMOVED AND REPLACED WEDGE PANEL PER MM.
